# SDR HEEA084736

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,682 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Damaged
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FM WILL NOT SHUT OFF. FOUND SWITCHES S5, S7, S8, S9, VOLUME AND SELECTOR KNOB AND VOLUME CONTROL R72 BAD.  ALSO SWITCH S1 NOISY.  REPLACED SWITCHES, VOLUME CONTROL AND VOLUME AND SELECTOR KNOBS AND CLEANED SWITCH S1.  REPAIRED.  BENCH CHECK GOOD.
